# SDR USAA2010052491015

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 65538341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK, LEVEL 2 GALVANIC CORROSION ON LEFT AFT FAIL SAFE ATTACH ANGLE FITTING AT STATION 1090 STRINGER 2L.  REPLACED  LEFT AFT FAIL SAFE ATTACH ANGLE FITTING AT STATION 1090 STRINGER 2L.
